数理金融与精算科学系 您当前位置:首页  师资队伍  数理金融与精算科学系
江一鸣
picture Email:ymjiangnk@nankai.edu.cn
办公电话:
传真:
个人网站: http://222.30.48.141/~ymjiang/
研究方向:
概率论与随机过程; 随机偏微分方程及其在金融中的应用
社会兼职:
发表文章及著作:

1, Jiang, Y. (with Wang, Y.) On the collision local time of fractional Brownian motion. Chin. Ann. Math. Ser. B 28(3) ,311-320. (2007).

2, Jiang, Y. (with Bo, L. and Wang, Y.) On a class of stochastic Anderson models with fractional noises. Stoch. Anal. Appl. 26(2), 270-287 (2008).

3, Jiang, Y. (with Bo, L. and Wang, Y.) Stochastic Cahn-Hilliard equation with fractional noise . Stoch. Dyn. 8(4), 643-665 (2008). 

4, Jiang, Y. (with Xing, X. and Zhang, W.) On the time to ruin and the deficit at ruin in a risk model with double-sided jumps. Stat. Prob. Lett.78 ( 16 ) , 2692-2699 ( 2008 ) .

5, Jiang, Y. (with Wang, Y.) Self-intersection local time and collision local time of bifractional Brownian motion. Sci. China Ser. A: Mathematics  52 (9) 1905-1919,  (2009).

6, Jiang, Y. (with Shi, K. and Wang, Y.) Large deviation principle for the higher-order stochastic heat equations with fractional noises. Acta Math. Sin. Engl.26(1) 89-106,(2010).

7, Jiang, Y. (with Wei, T. and Zhou X.) Stochastic generalized Burgers Equations  driven by Fractional Noises. J. Differential Equations 252  1934-1961, (2012).

8, Jiang, Y.  (with Wang X. and Wang Y.) Stochastic wave equation of pure jumps: Existence, uniqueness and invariant measures. Nonliear Anal.75(13) 5123-5138, (2012).

9, Jiang, Y.  (with Wang X. and Wang Y.) On a stochastic heat equationwith first order fractional noises and applications to finance. J. Math. Anal. Appl. 396(2), 656-669,(2012).

南开大学 | 陈省身数学研究所 | 组合数学研究中心| 统计研究院
版权所有 南开大学数学科学学院 | 地址:天津市卫津路94号 | 邮编:300071| 电话:022-23504717